Pages

Side Effect from My New Medication


Yesterday I took a long nap and when I woke up I felt like I was drunk.  I'm going to skip taking a nap today or maybe only take a short one.

I'm waiting until the holidays are over before doubling the dose, as my doctor directed.

I found the video and GIF on the web.


video




17 comments:

  1. Jeez, I have to get drunk the REGULAR way! No fair! But if this is a reoccurring side effect, I'd let my doctor know. Did s/he warn you that this might happen as your body is adjusting to the medication?

    ReplyDelete
    Replies
    1. Yeah Debra, I'll give it a while after I have to double the dose then call the doctor if I can't tolerate it.

      Delete
  2. Speaking to your doctor is a good idea. Perhaps this is a temporary reaction.

    ReplyDelete
  3. Okay now, I hope this passes by soon for you.
    You did make me giggle with that dog crashing over though, thank you.
    Take care.

    ReplyDelete
  4. Sometimes it takes a long time to get the dosage right. I certainly feel for you. I've been there.

    ReplyDelete
  5. John, it is best for your own well-being that you report all side effects to your doctor. I wish you the very best and I pray this medication will help you feel more like yourself~

    ReplyDelete
    Replies
    1. Thank you Jan. I'll give it a little more time then call my doctor.

      Delete
  6. Goodness, that wasn't good then so I do hope you can walk about alright without being too wobbly. Good idea to leave it to see the Dr. after Christmas a bit difficult if taking more of the same medication and you get more wobbly over the Christmas period.
    Take care of yourself - love the both the video.
    Merry Christmas from Tasmania, Australia.

    ReplyDelete
  7. such medicine give me fright that make me sleepy as being single lady in the house my hubby and kids and even my house needs my FULL attention specially my husband and kids seem feeling low when i take naps due to dose and in past i quit twice when i felt much out of my senses .
    hope you soon ask your doctor about it he can tell that is it temporary or what

    ReplyDelete
  8. You made me smile seeing that dog falling over. Take care of health. Get well soon. Merry Christmas...

    ReplyDelete

Thank you for your comments.

recent

Recent Posts Widget